Heroine is a dangerous drug that makes you fall addicted. Studies have shown that one of the four people tried heroine for first time gets addicted. So it is easy to imagine now that how many people around the globe get addicted to this potent drug.
Well, it gives you an intense pleasure, a good feeling. But that is due to the release of the extra dopamine and the endomorphins. They are the feel good chemicals released by the brain. Normally the brain gets the released based on the circumstances and its response. But, when you get them released with the heroine induction, well that is induced.
What happens when heroine is consumed?
Any chemical secretion through induced process is bad for heath. Here are some of the general effects which can actually see on heroin intake:
- Contentment without valid reason
- Anxiety gets suddenly reduced
- Tension goes away
- You feel drowsy
- Develop a feeling of apathy
Thus normal dosage is harmless. But overdose may even kill the person.
On an entirety, you have to come out of the heroine world and live a health life.
In the process of getting you out of it, the first steps always include the detox process.
Detox is a process by which you prepare your body to get rid of all the toxins in the body. It is a step t prepares mind and body from the habit of the heroine.
Physical symptoms of not taking heroine
Well, the task if not so easy as being told. A drug addicted person gets mad and wild when they are not provided the necessity. A gradual and different withdrawal symptom starts showing which are quite dangerous and cannot be controlled. Detox in orange country has shared some of the intense withdrawal symptoms of a person undergoing detox. Here are few of them:
- Anxiety and fear
- Cramping in abdomens
- Aches in muscles and in other parts of the body
- Vomiting with nausea
- Dilated pupil
So it is just a worst situation that the addict can face.
It s a long week!
The detox symptoms continue for few weeks. Mostly it is seen for first week which is hard to cross. In the first week you get the worst pain in life preventing the usage of the heroine. Slowly as the week passes away, the withdrawal symptoms gets bearable and they come to lesser intensity of course. Basically they are now bearable.
It has been seen that the withdrawal symptoms first starts showing after a gap of 6 hours from the last taken dosage of heroine. Day 1 and 2 are the just unbearable one and everything gets on its highest. Symptoms will intensify up to fourth day. This is the acute withdrawal symptoms.
Everything pacifies after a week
After a week passed, those symptoms will start reducing. The body will start feeling normal. Sometimes the withdrawal symptoms can again be seen after the treatment is fully done. It is known as the post acute withdrawal symptoms or the PAWS. They are also normal. So don’t panic.